# SDR SWAA2018080824109

- Difficulty date: July 20, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WIGGLE PLATE JUST OUTBOARD OF PANEL 651DB CRACKED.  R&R WIGGLE PLATE IAW SRM.
